# SDR 98UAL900229

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, NR 1 ENGINE THRUST WENT TO 85 PERCENT N1, THEN UNABLE TO INCREASE OR DECREASE THRUST.  OPENED FUEL CROSS FEED VALVE AND THEN ABLE TO CONTROL ENGINE POWER.  RETURNED TO SFO.  REPLACED THE MAIN FUEL PUMP AND THE MEC.  RAN ENGINE AT HIGH POWER WITH ALL PARAMETERS NORMAL.  NO PROBLEMS.
